By Topic

Properties of Separable Covariance Matrices and Their Associated Gaussian Random Processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
C. W. Therrien ; Lincoln Laboratory, Massachusetts Institute of Technology, Lexington, MA 02173. ; K. Fukunaga

A number of properties of separable covariance matrices are summarized. Expressions for the divergence of the corresponding two-dimensional Gaussian random processes are given in terms of row and column covariance matrices, and in terms of linear prediction parameters and maximum likelihood spectral estimates. Such time and frequency domain expressions are not widely known, even for one-dimensional random processes.

Published in:

IEEE Transactions on Pattern Analysis and Machine Intelligence  (Volume:PAMI-6 ,  Issue: 5 )